# SDR SIMA20160128021

- Difficulty date: January 28, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 39,239 hours, 35,107 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL APU FIREWALL SKIN CRACKED ABOVE RT VERTICAL SUPPORT UPPERMOST RIVET.  REPAIRED INTERNAL APU FIREWALL SKIN ABOVE RT VERTICAL SUPPORT UPPERMOST RIVET IAW EO EM-53AD-1883R5.
